Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 26, NWS Lincoln, IL

June 19, 2015Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 19, 2015, 9:58 PM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 21, 2015, 4:00 AM CDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 9:58 PM CDT (02:58 UTC)
In effect from
Jun 21, 2015, 4:00 AM CDT
Expired
Jun 22, 2015, 1:00 AM CDT
In force
21 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WGUS43 KILX 200258
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
958 PM CDT FRI JUN 19 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

.Synopsis...Very heavy rainfall over the past 24 hours will cause the
Embarras river at Ste. Marie to rise above flood stage soon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-201658-
/O.NEW.KILX.FL.W.0026.150621T0900Z-150622T0600Z/
/STMI2.1.ER.150621T0900Z.150621T1200Z.150622T0000Z.NO/
958 PM CDT FRI JUN 19 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Ste. Marie.
* From late Saturday night until late Sunday night.
* At  945 PM Friday the stage was 16.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 19.1 feet by Sunday afternoon.The river 
  will fall below flood stage by Sunday evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Ste. Marie        19  16.6 Fri 10 PM   18.0   19.1   18.6

&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$
3 follow-up statements
843 
WGUS83 KILX 200331
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1031 PM CDT FRI JUN 19 2015

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-201731-
/O.CON.KILX.FL.W.0026.150621T0900Z-150622T0600Z/
/STMI2.1.ER.150621T0900Z.150621T1200Z.150622T0000Z.NO/
1031 PM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From late Saturday night until late Sunday night.
* At  945 PM Friday the stage was 16.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 19.1 feet by Sunday afternoon.The river 
  will fall below flood stage by Sunday evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Ste. Marie        19  16.6 Fri 10 PM   18.0   19.1   18.6

&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-201731-
/O.CON.KILX.FL.W.0025.000000T0000Z-150626T0651Z/
/LAWI2.1.ER.150620T0202Z.150621T1200Z.150626T0051Z.NO/
1031 PM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday June 26.
* At  945 PM Friday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.9 feet by 
  Sunday afternoon. The river will fall below flood stage Thursday 
  evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  30.2 Fri 10 PM   32.1   33.9   33.7

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
872 
WGUS83 KILX 201443
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
943 AM CDT SAT JUN 20 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-210443-
/O.EXT.KILX.FL.W.0026.150621T1200Z-150622T0000Z/
/STMI2.1.ER.150621T1200Z.150621T1200Z.150621T1800Z.NO/
943 AM CDT SAT JUN 20 2015

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From Sunday morning until Sunday evening.
* At 9 AM Saturday the stage was 17.8 feet.
* Flood stage is 19 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 19 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  17.8 Sat 9 AM    19.0   18.5   16.1

&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-210443-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150625T0900Z/
/LAWI2.1.ER.150620T0202Z.150621T0600Z.150625T0300Z.NO/
943 AM CDT SAT JUN 20 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At 9 AM Saturday the stage was 31.6 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.7 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  evening.
* Impact...At 33 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  31.6 Sat 9 AM    33.7   32.4   31.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
826 
WGUS83 KILX 210404
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT SAT JUN 20 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC033-079-210434-
/O.CAN.KILX.FL.W.0026.000000T0000Z-150622T0000Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1104 PM CDT SAT JUN 20 2015

The Flood Warning is cancelled for
  The Embarras River at Ste. Marie.
* At 1045 PM Saturday the stage was 17.9 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.5 feet 
  tomorrow morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  17.9 Sat 11 PM   18.5   17.5   14.9


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 19, 9:05 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 19, 9:05 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT FRI JUN 19 2015

.UPDATE...
ISSUED AT 900 PM CDT FRI JUN 19 2015

THE CENTER OF TS BILL IS PASSING ACROSS S IL AROUND 02Z, WITH
BANDS OF HEAVY RAIN AS FAR NORTH AS EFFINGHAM TO PARIS. SCATTERED
SHOWERS WERE BEGINNING TO DEVELOP JUST NW OF THE MAIN EDGE OF THE
PRECIP SHIELD, WHICH COULD CAUSE SHOWERS TO LINGER A FEW HOURS
AFTER THE LOW PASSES INTO KENTUCKY. FLOODING WILL CONTINUE ACROSS
OUR SOUTHEAST COUNTIES THROUGH THE NIGHT, WITH MANY SECONDARY ROADS
FLOODED AND IMPASSABLE. A FEW MAIN ROADS ARE BEING AFFECTED AS
WELL, FROM FLORA TO OLNEY AND EAST TO LAWRENCEVILLE. THE LATEST
HRRR OUTPUT INDICATES THE STEADY RAINS SHOULD MOVE EAST OF
ILLINOIS AROUND 08Z/3AM WITH SPOTTY SHOWERS POSSIBLE FOR A COUPLE
HOURS AFTER THAT.

FORECAST SOUNDINGS SHOW LOW CLOUDS WILL REMAIN ACROSS OUR FORECAST
AREA THE REST OF THE NIGHT, WHICH WILL KEEP LOWS IN THE 60S AND
LOW 70S. SOME AREAS OF FOG ARE EXPECTED TOWARD SUNRISE AS WELL.

UPDATED FORECAST INFO WILL BE AVAILABLE SHORTLY.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 320 PM CDT FRI JUN 19 2015

REMNANTS OF TS BILL STILL AFFECTING SOUTHEASTERN PARTS OF THE CWA
AND WILL CONTINUE TO DO THAT THROUGH TONIGHT AND OVERNIGHT. HEAVY
RAINFALL WILL CONTINUE TO BE POSSIBLE SO WILL KEEP THE FLASH FLOOD
WATCH GOING THROUGH EARLY TOMORROW MORNING. CLOUDY SKIES WILL
INFLUENCE TEMPS OVERNIGHT WITH WARMER DOWN SOUTH AND COOLER UP
NORTH. MAV GUIDANCE TEMPS LOOK OK FOR NOW.

.LONG TERM...(SATURDAY THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI JUN 19 2015

AS REMNANTS OF TS BILL MOVE OFF TO THE EAST THERE WILL BE A BRIEF
BREAK IN PCPN OVER THE AREA. HOWEVER...A DECAYING MCS WILL MOVE
OUT INTO THE PLAINS NORTHWEST OF THE AREA TOMORROW MORNING. AM
EXPECTING MORE THUNDERSTORMS TO DEVELOP ALONG THE OUTFLOW BOUNDARY
OF THE DECAYING MCS SOMEWHERE IN IA. AS STORMS MATURE THEY SHOULD
MOVE EAST AND SOUTHEAST...POSSIBLY CONGEALING INTO A LINE AND
MOVING TOWARD NORTHWEST PARTS OF THE AREA BY LATE AFTERNOON. HAVE
ADDED CHANCE POPS NORTHWEST OF THE IL RIVER FOR LATE TOMORROW
AFTERNOON. THUNDERSTORMS WILL REMAIN LIKELY TOMORROW EVENING AS
THE STORMS MATURE INTO AN MCS AND MOVE EAST TO SOUTHEAST ACROSS
THE AREA. AGREE WITH SPC'S DAY TWO OUTLOOK OF HAVING US IN AN
ENHANCED RISK OF SEVERE WEATHER FOR SAT LATE AFTERNOON THROUGH
EVENING. UNSURE WHERE THE OUTFLOW BOUNDARY WILL BE AFTER THIS MCS
MOVES ACROSS THE AREA BUT MODELS HAVE A QUASI-STATIONARY BOUNDARY
LAYING OUT OVER THE AREA BY LATE SAT NIGHT AND INTO SUNDAY. SPC
HAS ANOTHER SLIGHT RISK ACROSS OUR AREA COVERING THE BOUNDARY AND
THINK THIS IS REASONABLE. THIS BOUNDARY WILL BECOME THE FOCUS FOR
MORE THUNDERSTORM DEVELOPMENT FOR THE REST OF THE WEEKEND AND INTO
NEXT WEEK. THE BOUNDARY SHOULD LIFT NORTHWARD BY WED AND JUST
EFFECT THE NORTHERN PARTS OF THE CWA. HOWEVER...THIS BOUNDARY WILL
LIKELY SAG SOUTH AND BRING THE RETURN OF MORE THUNDERSTORMS FOR
THE REST OF THE WEEK.

TEMPS WILL REMAIN WARM AND WED LOOKS TO BE THE WARMEST DAY AT THIS
POINT. HIGHS IN THE UPPER 80S TO AROUND 90 WILL BE COMMON FOR TUE
THROUGH THUR WITH LOWER 90S POSSIBLE IN THE SOUTH ON WED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 710 PM CDT FRI JUN 19 2015

RAIN FROM BILL SHOULD REMAIN SOUTH OF THE TERMINAL SITES, BUT
CLOUDS FROM THE SYSTEM WILL BLANKET THE AREA. MVFR CLOUDS WILL
LIKELY CONTINUE OVERNIGHT, WITH IFR CLOUDS AFTER 09-10Z, AS THE
LOW PRESSURE CENTER FROM BILL TRACKS ACROSS SOUTHERN ILLINOIS. WE
EXPECT SOME MVFR FOG, WITH IFR FOG POSSIBLE, AS WINDS DECREASE
LATER TONIGHT AND SURFACE DEWPOINT DEPRESSIONS DROP BELOW 2F.

WINDS WILL START OUT EASTERLY THIS EVENING AHEAD OF THE LOW, THEN
SHIFT TO THE NNE AFTER 06Z. ONCE THE CENTER OF THE LOW PASSES TO
THE EAST OF IL, WINDS WILL TURN AROUND TO THE SOUTHWEST AS THE LOW
DEPARTS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT SATURDAY FOR ILZ066>068-071>073.

&&

UPDATE...SHIMON
SHORT TERM...AUTEN
LONG TERM...AUTEN
AVIATION...SHIMON
Hazardous weather outlook, Jun 19, 3:16 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT FRI JUN 19 2015

ILZ027>031-036>038-040>043-047>051-201100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
316 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST OF THE
ILLINOIS RIVER THIS AFTERNOON INTO TONIGHT. ALTHOUGH NO ORGANIZED
SEVERE WEATHER IS ANTICIPATED...A FEW OF THE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING TORRENTIAL RAINFALL SOUTH OF I-72.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR
FLOODING CONTINUES ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM LATER
SATURDAY AFTERNOON INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-052>057-061>063-201100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-
MOULTRIE-PIATT-SHELBY-VERMILION-
316 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SEVERE
STORMS ARE NOT ANTICIPATED...ALTHOUGH A FEW OF THE STORMS WILL
PRODUCE LOCALLY HEAVY RAINS OF 1 TO 2 INCHES ESPECIALLY SOUTH OF
I-72.

MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON AND WABASH RIVER
BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SATURDAY
NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-201100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
316 PM CDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH TONIGHT ACROSS
SOUTHEAST ILLINOIS. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES WITH
LOCALLY 2 TO 4 INCHES IS POSSIBLE. THERE IS A SLIGHT CHANCE OF
SEVERE STORMS FROM MID AFTERNOON INTO EARLY EVENING SOUTH OF A
EFFINGHAM TO ROBINSON LINE FOR DAMAGING WIND GUSTS AND A POSSIBLE
TORNADO.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH
BASINS FOR THE NEXT SEVERAL DAYS AND DEVELOP ON THE EMBARRAS RIVER
BY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL SUNSET SOUTH OF A EFFINGHAM
TO ROBINSON LINE.

07

In the hours before

Local storm report, Jun 19, 5:27 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          2 NW OLNEY              38.75N 88.11W
06/19/2015                   RICHLAND           IL   LAW ENFORCEMENT

            BRIEF TOUCHDOWN REPORTED BY COUNTY SHERIFF AND STATE
            POLICE...MINOR DAMAGE DONE TO RETAIL STORE.

&&

EJL
Local storm report, Jun 19, 8:21 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TORNADO          4 NNW OLNEY             38.78N 88.11W
06/19/2015                   RICHLAND           IL   EMERGENCY MNGR

            TREE LIMBS OF 6 TO 10 INCHES IN DIAMATER BLOWN DOWN AND
            SOME TREES UPROOTED AT A MOBILE HOME PARK AND GOLF COURSE
            NORTH OF OLNEY OFF ROUTE 130.

&&

EJL
Local storm report, Jun 19, 9:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       1 E TRIMBLE             39.06N 87.67W
06/19/2015  M2.13 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
06/19/2015  M1.58 INCH       COLES              IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:46 PM CDTAreal Flood WarningILXColes, Moultrie, Shelby9 hr
Jun 20, 9:33 AM CDTAreal Flood WarningILXClark, Crawford, Jasper, Richland3 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.